# SDR IPXA10163408

- Difficulty date: October 20, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0865
- Aircraft time: 5,835 hours, 3,551 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, MAIN CABIN FLOORBOARD 242YK HAS 3 EA CRACKS.  REPAIRED FLOORBOARD IAW SRM 53-10-20 8B FIG 203, EO A300-5320-38221-B, SRM 53-10-20 PARA 8A, FIG 201 & 202, AND EO A300-5320-38334-A.
